Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 60, NWS Tulsa, OK

May 19, 2017Osage County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 19, 2017, 8:46 AM CDT for Osage County, Tulsa County, Oklahoma. It took effect at May 20, 2017, 1:00 AM CDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 8:46 AM CDT (13:46 UTC)
In effect from
May 20, 2017, 1:00 AM CDT
Expired
May 21, 2017, 10:23 PM CDT
In force
45 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

Counties Osage County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek near Sperry (SPEO2).

Action stage
21 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07177500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

755 
WGUS44 KTSA 191346
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
846 AM CDT Fri May 19 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Bird Creek at Avant affecting Osage County. 
  
  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-192146-
/O.NEW.KTSA.FL.W.0059.170520T0547Z-170520T1235Z/
/AVTO2.1.ER.170520T0547Z.170520T0600Z.170520T0635Z.NO/
846 AM CDT Fri May 19 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek at Avant
* from late tonight to Saturday morning, or until the warning is 
  cancelled.
* At  7:30 AM Friday, the stage was  4.86 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Bird Creek at Avant is expected to rise above flood 
  stage to near 17.4 feet late tonight. The river is expected to
  fall below flood stage Saturday before dawn. This forecast is 
  based on the additional rainfall expected today and updates to
  this forecast should be closely monitored.
* Impact...At 17.0 feet, agricultural lands along the Bird Creek 
  floodplain downstream from Avant may experience minor flooding.
 
&&
 
LAT...LON 3659 9608 3642 9592 3635 9601 3653 9621

$$

OKC113-143-192146-
/O.NEW.KTSA.FL.W.0060.170520T0815Z-170522T0323Z/
/SPEO2.2.ER.170520T0815Z.170521T0000Z.170521T2123Z.NO/
846 AM CDT Fri May 19 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Sperry
* from late tonight to Sunday evening, or until the warning is 
  cancelled.
* At  8:00 AM Friday, the stage was 11.95 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...Bird Creek near Sperry is expected to rise above 
  flood stage early Saturday morning and continue to rise to near 
  27.4 feet by Saturday evening. The river is expected to fall below 
  flood stage Sunday afternoon. This forecast is based on the 
  additional rainfall expected today and updates to this forecast
  should be closely monitored.
* Impact...At 27.0 feet, extensive flooding occurs. Lower urban areas 
  in east Skiatook begin to flood. Highway 20 east of Skiatook is 
  closed. Some roads between Turley and north Tulsa may be blocked.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC143-192145-
/O.NEW.KTSA.FL.W.0061.170520T0843Z-170522T1240Z/
/OWSO2.2.ER.170520T0843Z.170521T1200Z.170522T0640Z.NO/
846 AM CDT Fri May 19 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Owasso-Mingo
* from late tonight to Monday morning, or until the warning is 
  cancelled.
* At  7:00 AM Friday, the stage was  9.20 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Bird Creek near Owasso-Mingo is expected to rise 
  above flood stage early Saturday morning and continue to rise to 
  near 22.2 feet by Sunday morning. The river is expected to fall 
  below flood stage Monday before dawn. This forecast is 
  based on the additional rainfall expected today and updates to
  this forecast should be closely monitored.
* Impact...At 22.0 feet, extensive flooding of Mohawk Park occurs with
  access roads impassable. Mingo Road between 56th Street North and 
  76th Street North is covered by high water.
 
&&
 
LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594

$$

OKC037-192145-
/O.NEW.KTSA.FL.W.0062.170520T0623Z-170521T0355Z/
/SPCO2.1.ER.170520T0623Z.170520T1200Z.170520T2155Z.NO/
846 AM CDT Fri May 19 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Polecat Creek near Sapulpa
* from late tonight to Saturday evening, or until the warning is 
  cancelled.
* At 7:00 AM Friday, the stage was estimated to be near 9 feet.
* Flood stage is 21.0 feet.
* Forecast...Polecat Creek near Sapulpa is expected to rise above
  flood stage late tonight and continue to rise to near 23.9 feet
  Saturday morning. The river is expected to fall below flood stage
  Saturday evening. This forecast is based on the additional rainfall
  expected today and updates to this forecast should be closely
  monitored.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and 
  oil fields between Sapulpa and the Tulsa County line. Barns and 
  other outbuildings may be threatended by minor flooding.
 
&&
 
LAT...LON 3606 9599 3599 9598 3592 9614 3600 9615

$$
1 follow-up statement
088 
WGUS84 KTSA 191912
FLSTSA
Flood Statement
National Weather Service Tulsa OK
212 PM CDT Fri May 19 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Bird Creek at Avant affecting Osage County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC037-200312-
/O.EXT.KTSA.FL.W.0062.000000T0000Z-170520T0846Z/
/SPCO2.1.ER.000000T0000Z.170520T0000Z.170520T0246Z.NO/
212 PM CDT Fri May 19 2017

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until late tonight, or until the warning is cancelled.
* At  1:00 PM Friday, the stage was estimated to be 21.30 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will rise to near 21.6 
  feet this evening. The river will then fall below flood stage  
  tonight. The heavier rain axis has shifted further southeast, and 
  therefore, the river is expected to crest lower than previously forecast.
* Impact...At 22.0 feet, minor flooding of pasturelands and oil fields
  occurs.
 
&&
 
LAT...LON 3606 9599 3599 9598 3592 9614 3600 9615

$$

OKC113-191942-
/O.CAN.KTSA.FL.W.0059.000000T0000Z-170520T1235Z/
/AVTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
212 PM CDT Fri May 19 2017

The Flood Warning is cancelled for
  The Bird Creek at Avant.
* At  1:30 PM Friday, the stage was  4.67 feet.
* Flood stage is 17.0 feet.
* Forecast...Bird Creek at Avant will crest below flood stage at 
  8.4 feet Saturday morning. The heavier rain axis has shifted
  further southeast, and therefore, the river is expected to crest
  much lower than previously forecast.

&&
 
LAT...LON 3659 9608 3642 9592 3635 9601 3653 9621

$$

OKC113-143-200312-
/O.EXT.KTSA.FL.W.0060.170520T0600Z-170520T1200Z/
/SPEO2.1.ER.170520T0600Z.170520T0600Z.170520T0600Z.NO/
212 PM CDT Fri May 19 2017

The Flood Warning continues for
  The Bird Creek near Sperry.
* from late tonight to Saturday morning, or until the warning is 
  cancelled.
* At 12:00 PM Friday, the stage was 16.59 feet.
* Flood stage is 21.0 feet.
* Forecast...The Bird Creek near Sperry is expected to rise to near 
  flood stage late tonight. The heavier rain axis has shifted further 
  southeast, and therefore, the river is expected to crest lower than
  previously forecast.
* Impact...At 21.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC143-200312-
/O.EXT.KTSA.FL.W.0061.170520T1800Z-170521T0000Z/
/OWSO2.1.ER.170520T1800Z.170520T1800Z.170520T1800Z.NO/
212 PM CDT Fri May 19 2017

The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* from Saturday afternoon to Saturday evening, or until the warning 
  is cancelled.
* At  1:00 PM Friday, the stage was 11.28 feet.
* Flood stage is 18.0 feet.
* Forecast...The Bird Creek near Owasso-Mingo is expected to rise to 
  near flood stage early Saturday afternoon. The heavier rain axis has 
  shifted further southeast, and therefore, the river is expected to 
  crest lower than previously forecast.
* Impact...At 18.0 feet, minor flooding occurs at Mohawk Park and 
  along 56th Street North near Mingo Road.
 
&&
 
LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 8:31 AM CDT, 15 minutes earlier.

Area forecast discussion, May 19, 8:31 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
831 AM CDT Fri May 19 2017

.DISCUSSION...

Another difficult forecast for today into tonight. Overnight
convection has worked over airmass over much of the region, except
for far SE OK. An MCS over N TX is continuing northeast toward SE
OK and could bring some severe potential later this morning. If
this MCS holds together it could work over the SE OK airmass,
thereby shoving the effective boundary farther south into TX. The
operational HRRR has the N TX MCS, but is much too slow in its
eastward progression thus far. The experimental HRRR as of 09Z
gradually weakens the MCS as it moves into eastern OK, develops
elevated convection across NE OK and lifts it quickly into KS, and
also shows more afternoon development likely along the new
effective boundary down by the Red River. This convection would
then grow upscale into an MCS that would affect all areas along
and south of I-44 this evening. The global models also show an MCS
moving across our region tonight, but likely doesn't have a good
handle on how last night's and this morning's convection is
altering the environment. There were 2 or 3 swaths of locally
heavy rains where 2 to 4 inch rains fell last night. Depending on
how the convection evolves today, some flooding issues could occur
if storms track over these same areas.

Lacy

&&

.PREV DISCUSSION... /Issued 643 AM CDT Fri May 19 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers and thunderstorms will occur today, and become
more numerous this evening, with a squall line likely to move
across the area. VFR to occasionally MVFR ceilings will be common
outside of thunderstorm areas.

PREV DISCUSSION... /Issued 302 AM CDT Fri May 19 2017/

DISCUSSION...
Remnant showers and thunderstorms continue early this morning
across far eastern Oklahoma and western Arkansas. Additional
thunderstorms have developed over central Oklahoma and into
Osage and Pawnee counties as a 60 knot low level jet enhances
the the isentropic lift across the region. This activity is
expected to continue over the next several hours as it move off to
the northeast. This activity has the potential to be strong to
marginally severe as elevated instability remains somewhat
favorable. Large hail would be the primary concern.

More showers and thunderstorms will be likely Today and into Tonight
as a series of factors come together. Thunderstorms now developing over
southwestern Texas are expected to spread into south-central Oklahoma Late
this morning before decaying. The resultant outflow boundary could spawn
showers and thunderstorms across southeast Oklahoma by early afternoon.
Showers and thunderstorms are also expected to develop in the vicinity of
a cold front this afternoon across central Oklahoma and spread into
eastern Oklahoma and western Arkansas this evening. Some of the storms
could become severe later this afternoon into Tonight as adequate instability
and shear will be in place across the region. Large hail and damaging winds
will be the main concern. However, tornadoes will be possible. Heavy rains
will also be a concern and with the ground already saturated from recent
rains it will not take much to cause flooding. Therefore, have expanded the
Flash Flood Watch further to the south and east. The showers and thunderstorms
are expected to exit the area Saturday morning as the cold front exits to the east.

The chances of showers and thunderstorms return Monday and continue into Tuesday
as a series of mid-level shortwaves affect the region as a northwesterly flow
aloft develops. The remainder of the forecast is dry as the northwesterly flow
aloft persists.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  60  72  51 /  60  90  20  10
FSM   85  68  76  55 /  50  80  50  10
MLC   82  65  74  53 /  50  90  30  10
BVO   79  59  70  47 /  70  90  20   0
FYV   80  64  71  49 /  60  80  50  10
BYV   82  64  71  50 /  60  80  70  10
MKO   81  63  72  52 /  50  90  40  10
MIO   81  62  72  48 /  60  90  40  10
F10   80  61  71  52 /  50  90  20  10
HHW   84  68  76  57 /  60  80  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>076.

AR...Flash Flood Watch through Saturday morning for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...30
Hazardous weather outlook, May 19, 5:19 AM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 AM CDT Fri May 19 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 AM CDT Fri May 19 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This afternoon.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late afternoon.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This afternoon.

DISCUSSION...
A complex scenario is unfolding today, with multiple rounds of
storms possible. Overnight storms have left behind several outflow
boundaries, and ongoing storms across northeast Oklahoma are
expected to weaken this morning.

Thunderstorm redevelopment is expected this afternoon near any
leftover boundaries, and any storm that develops has the potential
to be severe, with all modes of severe weather possible. By late
afternoon or early evening, a squall line is likely to develop
along an advancing cold front, and this line of storms will push
east across the area through the overnight hours. Damaging winds
will be the main threat with the squall line, but isolated brief
tornadoes will also be possible. Marginally severe hail may also
occur with the strongest storms in the line.

Additional heavy rainfall this afternoon and tonight may result in
flash flooding, especially in places that saw the heaviest
rainfall Thursday night.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY and THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Showers and thunderstorms will end from west to east during the
day Saturday. The next storm system will affect the area Monday
into Tuesday bringing a chance of thunderstorms, but only a
limited risk of severe weather.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, May 19, 7:57 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     OZARK                   35.49N 93.83W
05/19/2017                   FRANKLIN           AR   EMERGENCY MNGR

            TRAILER OF AN 18 WHEELER WAS BLOWN TO THE WEST ONTO SOME
            VEHICLES AT THE BUTTERBALL PLANT. CAR WINDOWS WERE
            BROKEN. A 2X4 WAS BLOWN INTO A TRAILER FROM THE
            SOUTHEAST. TIME APPROXIMATED BY RADAR.

&&

LACY
Local storm report, May 19, 8:01 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
801 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     NON-TSTM WND DMG CECIL                   35.44N 93.94W
05/19/2017                   FRANKLIN           AR   EMERGENCY MNGR

            TREES DOWN

&&

LACY
Local storm report, May 19, 8:03 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
803 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     CECIL                   35.44N 93.94W
05/19/2017                   FRANKLIN           AR   EMERGENCY MNGR

            TREES DOWN

&&

LACY
Local storm report, May 19, 8:06 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
806 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     2 S OZARK               35.46N 93.83W
05/19/2017                   FRANKLIN           AR   EMERGENCY MNGR

            TREES DOWN IN WEBB CITY JUST SOUTH OF OZARK.

&&

LACY
Local storm report, May 19, 8:09 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     1 NE ELDON              35.94N 94.83W
05/18/2017                   CHEROKEE           OK   BROADCAST MEDIA

            LARGE TREE LIMBS DOWN. ESTIMATED AT LARGER THAN 2 INCHES
            IN DIAMETER JUST NORTH OF ELDON.

&&

BLH
Local storm report, May 19, 8:12 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
812 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     6 NNE EUFAULA           35.37N 95.54W
05/18/2017                   MCINTOSH           OK   STORM CHASER

            HIGH VOLTAGE TRANSMISSION LINES DOWN ON OLD HIGHWAY 69
            SOUTH OF CHECOTAH, MAKING ROADWAY IMPASSABLE.

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
May 18, 7:43 PM CDTSpecial Weather StatementTSAOsage32 min
May 18, 8:00 PM CDTSpecial Weather StatementTSACreek, Tulsa45 min
May 18, 8:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
May 18, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa35 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee42 min
May 18, 8:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington48 min
May 18, 9:05 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa115 min
May 18, 9:06 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner24 min
May 18, 9:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 18, 9:26 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more49 min
May 18, 9:35 PM CDTSpecial Weather StatementTSACraig, Nowata25 min
May 18, 9:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg65 min
May 18, 9:48 PM CDTTornado WarningTSAPittsburg42 min
May 18, 9:54 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee36 min
May 18, 10:00 PM CDTTornado WarningTSAMcIntosh30 min
May 18, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more57 min
May 18, 10:22 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more38 min
May 18, 10:23 PM CDTTornado WarningTSAMuskogee, Wagoner37 min
May 18, 10:28 PM CDTTornado WarningTSACherokee, McIntosh, Muskogee, Sequoyah47 min
May 18, 10:37 PM CDTTornado WarningTSACherokee, Mayes, Muskogee, Wagoner38 min
May 18, 10:42 PM CDTAreal Flood AdvisoryTSARogers3 hr
May 18, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more48 min
May 18, 11:00 PM CDTTornado WarningTSAAdair, Cherokee45 min
May 18, 11:01 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner44 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers48 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha48 min
May 18, 11:31 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware, Sequoyah59 min
May 18, 11:32 PM CDTTornado WarningTSADelaware43 min
May 18, 11:34 PM CDTTornado WarningTSAAdair, Delaware41 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 18, 11:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
May 18, 11:58 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha62 min
May 19, 2:16 AM CDTSpecial Weather StatementTSAPawnee44 min
May 19, 3:26 AM CDTSpecial Weather StatementTSATulsa34 min
May 19, 3:58 AM CDTSpecial Weather StatementTSATulsa32 min
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage23 hr
May 19, 8:46 AM CDTRiver Flood WarningTSATulsa71 hr
May 19, 8:46 AM CDTRiver Flood WarningTSACreek38 hr
May 19, 8:56 AM CDTRiver Flood WarningTSAWashington71 hr
May 19, 8:56 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 19, 8:56 AM CDTRiver Flood WarningTSAOttawa5 days
May 19, 10:57 AM CDTSpecial Weather StatementTSATulsa33 min
May 19, 11:07 AM CDTSpecial Weather StatementTSAOsage23 min
May 19, 1:18 PM CDTSpecial Weather StatementTSAMuskogee27 min
May 19, 1:47 PM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes43 min
May 19, 2:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes26 min
May 19, 2:21 PM CDTRiver Flood AdvisoryTSACherokee3 days
May 19, 2:34 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware41 min
May 19, 3:46 PM CDTSpecial Weather StatementTSAAdair29 min
May 19, 4:03 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee27 min
May 19, 4:18 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 19, 5:01 PM CDTSpecial Weather StatementTSAWagoner29 min
May 19, 5:15 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner30 min
May 19, 5:16 PM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more119 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes2 min
May 19, 5:24 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes51 min
May 19, 6:04 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee8 hr
May 19, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner60 min
May 19, 6:19 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee62 min

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.